# SDR AALA2018091989022

- Difficulty date: September 15, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 57,237 hours, 21,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1L EMERGENCY LIGHT LENS WAS MISSING.  MAINTENANCE INSTALLED THE LENS, AND PERFORMED SATISFACTORY OPS CHECK.
